Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 69, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 13, 2014, 6:56 PM CDT for 9 counties in Missouri. It was in force for 64 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2014, 6:56 PM CDT (23:56 UTC)
- Expired
- Apr 13, 2014, 8:00 PM CDT
- In force
- 64 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Benton County, MO, Camden County, MO, Cedar County, MO, Dallas County, MO, Hickory County, MO, Laclede County, MO, Miller County, MO, Morgan County, MO, Polk County, MO
The radar
The Springfield radar (KSGF), 114 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 6:56 PM CDT | TSTM WND GST 60 | 2 W Bolivar, MO | |
| Apr 13, 7:01 PM CDT | TSTM WND GST 60 | 2 E Elkton, MO | 50 TO 60 MPH WINDS ESTIMATED. |
| Apr 13, 7:03 PM CDT | TSTM WND GST 60 | 3 Nne Fristoe, MO | |
| Apr 13, 7:25 PM CDT | TSTM WND DMG | Macks Creek, MO | SMALL 10 FT TALL TREE DOWNED. |
| Apr 13, 7:47 PM CDT | TSTM WND GST 50 | 2 Sse Lebanon, MO | AWOS AT THE AIRPORT. |
| Apr 13, 7:47 PM CDT | TSTM WND GST 60 | Lebanon, MO | AT THE OFFICE OF EMERGENCY MANAGEMENT |
| Apr 13, 7:50 PM CDT | TSTM WND DMG | 2 S Camdenton, MO | TREE BLOWN ACROSS HIGHWAY D NEAR HA HA TONKA STATE PARK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 4:27 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 381 J/kg
- Mixed-layer CIN
- -335 J/kg
- Mixed-layer LCL
- 883 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 367 m²/s²
- 0-3 km storm-relative helicity
- 378 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
296
WUUS53 KSGF 132356
SVRSGF
MOC015-029-039-059-085-105-131-141-167-140100-
/O.NEW.KSGF.SV.W.0069.140413T2356Z-140414T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
656 PM CDT SUN APR 13 2014
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BENTON COUNTY IN CENTRAL MISSOURI...
CAMDEN COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN CEDAR COUNTY IN SOUTHWEST MISSOURI...
DALLAS COUNTY IN SOUTHWEST MISSOURI...
HICKORY COUNTY IN CENTRAL MISSOURI...
WESTERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
WESTERN MILLER COUNTY IN CENTRAL MISSOURI...
MORGAN COUNTY IN CENTRAL MISSOURI...
POLK COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 800 PM CDT
* AT 654 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF COLE CAMP TO BOLIVAR...AND
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...EMERGENCY MANAGEMENT.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BOLIVAR...BUFFALO...CAMDENTON...COLE CAMP...ELDON...FAIR PLAY...
HERMITAGE...HUMANSVILLE...LAKE OZARK...LAKELAND...LAURIE...
LEBANON...LINCOLN...MACKS CREEK...OSAGE BEACH...STOVER...URBANA...
VERSAILLES...VILLAGE OF FOUR SEASONS...WARSAW...WEAUBLEAU AND
WHEATLAND.
THIS WARNING ALSO INCLUDES BENNETT SPRING STATE PARK...HA HA TONKA
STATE PARK...LAKE OF THE OZARKS STATE PARK...LAKE OF THE OZARKS...
POMME DE TERRE LAKE...POMME DE TERRE STATE PARK...STOCKTON LAKE AND
TRUMAN LAKE. INTERSTATE 44 BETWEEN MILE MARKERS 113 AND 135 WILL ALSO
BE IMPACTED BY SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
IF ON OR NEAR POMME DE TERRE LAKE AND LAKE OF THE OZARKS...GET AWAY
FROM THE WATER AND MOVE TO SHELTER. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. BOATS CAN BE SWAMPED BY
LARGE CAPSIZING WAVES...EVEN ON SMALL BODIES OF WATER. MOVE INTO
DOCK AND SEEK SAFE SHELTER NOW.
&&
LAT...LON 3869 9284 3860 9283 3844 9262 3842 9240
3835 9240 3832 9232 3753 9268 3754 9362
3757 9362 3757 9368 3792 9356 3792 9351
3805 9351 3851 9333 3851 9330 3854 9329
3854 9308 3870 9305
TIME...MOT...LOC 2356Z 270DEG 37KT 3841 9309 3761 9343
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
KARDELL2 follow-up statements
492
WWUS53 KSGF 140028
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
728 PM CDT SUN APR 13 2014
MOC015-039-085-167-140038-
/O.CAN.KSGF.SV.W.0069.000000T0000Z-140414T0100Z/
BENTON MO-CEDAR MO-HICKORY MO-POLK MO-
728 PM CDT SUN APR 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR POLK...HICKORY...SOUTHEASTERN
CEDAR AND BENTON COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
MONDAY MORNING FOR SOUTHERN MISSOURI.
LAT...LON 3869 9284 3859 9283 3844 9262 3842 9240
3834 9240 3832 9232 3753 9268 3754 9318
3790 9318 3790 9308 3793 9307 3819 9306
3819 9308 3827 9308 3870 9305
TIME...MOT...LOC 0028Z 270DEG 37KT 3841 9267 3761 9301
$$
MOC029-059-105-131-141-140100-
/O.CON.KSGF.SV.W.0069.000000T0000Z-140414T0100Z/
CAMDEN MO-LACLEDE MO-MILLER MO-MORGAN MO-DALLAS MO-
728 PM CDT SUN APR 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DALLAS...
MORGAN...WESTERN MILLER...WESTERN LACLEDE AND CAMDEN COUNTIES UNTIL
800 PM CDT...
AT 727 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF ELDON TO BUFFALO...AND MOVING
EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BUFFALO...CAMDENTON...ELDON...LAKE OZARK...LAKELAND...LAURIE...
LEBANON...MACKS CREEK...OSAGE BEACH...STOVER...URBANA...VERSAILLES
AND VILLAGE OF FOUR SEASONS.
THIS WARNING ALSO INCLUDES BENNETT SPRING STATE PARK...HA HA TONKA
STATE PARK...LAKE OF THE OZARKS STATE PARK AND LAKE OF THE OZARKS.
INTERSTATE 44 BETWEEN MILE MARKERS 112 AND 135 WILL ALSO BE IMPACTED
BY SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
MONDAY MORNING FOR SOUTHERN MISSOURI.
LAT...LON 3869 9284 3859 9283 3844 9262 3842 9240
3834 9240 3832 9232 3753 9268 3754 9318
3790 9318 3790 9308 3793 9307 3819 9306
3819 9308 3827 9308 3870 9305
TIME...MOT...LOC 0028Z 270DEG 37KT 3841 9267 3761 9301
HAIL...<.75IN
WIND...60MPH
$$
KARDELL560
WWUS53 KSGF 140056
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
756 PM CDT SUN APR 13 2014
MOC029-059-105-131-141-140105-
/O.EXP.KSGF.SV.W.0069.000000T0000Z-140414T0100Z/
CAMDEN MO-LACLEDE MO-MILLER MO-MORGAN MO-DALLAS MO-
756 PM CDT SUN APR 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR DALLAS...MORGAN...WESTERN
MILLER...WESTERN LACLEDE AND CAMDEN COUNTIES WILL EXPIRE AT 800 PM
CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
SOUTHEASTERN CAMDEN COUNTY AND EASTERN LACLEDE COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
MONDAY MORNING FOR SOUTHERN MISSOURI.
LAT...LON 3869 9284 3859 9283 3844 9262 3842 9240
3834 9240 3832 9232 3753 9268 3754 9318
3790 9318 3790 9308 3793 9307 3819 9306
3819 9308 3827 9308 3870 9305
TIME...MOT...LOC 0055Z 270DEG 37KT 3841 9231 3761 9266
$$
KARDELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 6:35 PM CDT, 21 minutes earlier.
Area forecast discussion, Apr 13, 6:35 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
635 PM CDT Sun Apr 13 2014
.SHORT TERM...(This Evening through Monday Night)
Issued at 1245 PM CDT SUN APR 13 2014
A strong cold front will sweep through the region tonight with
unseasonable cold Mon/Mon night. Guidance is continuing to
indicate light precip ahead of the main long wave trough axis over
the Plains Monday. Progged vertical thermal profiles support some wet
snow at many locations from mid morning into the afternoon,
particularly over western and and northern halves of cwfa.
Blustery, cold, and damp sums it up for the day on Monday.
A widespread frost/hard freeze looks likely Mon night with most
guidance dropping temperatures well down into the 20s. A sfc ridge
axis will be over the region by 12z Tue with light winds aiding in
radiational cooling. Freeze watch is out now for Mon night, and the
warning will follow either later today or tonight.
.LONG TERM...(Tuesday through Sunday)
Issued at 1245 PM CDT SUN APR 13 2014
Cold temperatures and a dry air mass will continue into Tuesday.
The sfc ridge axis will shift east of the area late Tue/Tue night.
While a light south to southeast wind will become established over
the area Tue night, the dry air mass will still likely allow
temperatures to drop quickly in the evening and reach down to near
freezing in many areas. Will look at at the possibility of a frost
advisory as that time period draws closer.
Temperatures will moderate somewhat for Wed-Thu. Another shortwave
and sfc low/trough will pass through the region Thu night/early
Fri. Gulf moisture will be greatly limited/modified ahead of this
system with showers/isolate tstms expected.
Looks like a more amplified upper level pattern may become
established over the CONUS by late in the week with a sharp upper
level ridge axis setting up over the eastern Rockies or Plains by
late in the week. The 00z ECMWF is more progressive with the
ridge (versus the 12z GFS), shifting it east of the area by Sunday and
spitting out some light precip late in the weekend. Will probably
hold off on any significant mention of precip for now with dry low
levels expected to be in place with sfc high pressure just off to
the east.
&&
.AVIATION...(For the 00Z TAFS through 00Z Monday Evening)
Issued at 631 PM CDT SUN APR 13 2014
Convection associated with approaching cold front and extend of
cold air advection induced low level saturation to impact aviation
operations. Ceilings vary considerably in behind the initial line
of storms...though anticipate ceilings to drop to at least IFR and
then last well into Monday as saturation occurs.
&&
.CLIMATE...
Issued at 247 PM CDT SUN APR 13 2014
Record lows for April 15th:
Springfield: 25 deg F...1928
Joplin : 26 deg F...1983
West Plains: 25 deg F...1950
Rolla-Vichy: 27 deg F...1962
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WARNING from 10 PM Monday to 9 AM CDT Tuesday FOR
MOZ055>058-066>071-077>083-088>098-101>106.
KS...FREEZE WARNING from 10 PM Monday to 9 AM CDT Tuesday FOR KSZ073-
097-101.
&&
SHORT TERM...DSA
LONG TERM...DSA
AVIATION...Runnels
CLIMATE...DSAHazardous weather outlook, Apr 13, 4:09 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 409 PM CDT SUN APR 13 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-142115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 409 PM CDT SUN APR 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. ELEVATED NON THUNDERSTORM WIND RISK. DISCUSSION... A LINE OF THUNDERSTORMS OVER KANSAS WILL MOVE INTO FAR SOUTHEAST KANSAS AND WESTERN MISSOURI BETWEEN 430 PM AND 6 PM THEN SPREAD EASTWARD THIS EVENING. INITIALLY LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. A BRIEF TORNADO MAY OCCUR WITH CELLS EMBEDDED IN THE LINE. THE LINE OF STORMS WILL CONTINUE TO AN OSAGE BEACH TO SPRINGFIELD TO CASSVILLE LINE BY 7 TO 8 PM WITH THE MAIN RISK DEVELOPING INTO MAINLY DAMAGING WINDS. STORMS WILL CONTINUE TO MOVE ONTO THE EAST THROUGH THE REST OF THE REGION...EXITING TO THE EAST BY MIDNIGHT WITH A CONTINUED BUT SOMEWHAT DIMINISHED DAMAGING WIND RISK AS INSTABILITY WEAKENS. AHEAD OF THE STORMS...GUSTY SOUTHERLY WINDS TO 45 MPH ARE EXPECTED THIS AFTERNOON WITH THE STRONGEST WINDS OVER SOUTHEAST KANSAS INTO WEST CENTRAL AND FAR SOUTHWEST MISSOURI. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GUSTY NORTHWEST WINDS TO 35 MPH WILL BE POSSIBLE MONDAY. FROST AND FREEZE CONDITIONS ARE INCREASINGLY LIKELY MONDAY NIGHT AND EARLY TUESDAY MORNING. TEMPERATURES WILL FALL INTO THE LOWER AND MIDDLE 20S. ADDITIONAL CHANCES FOR FROST AND A LIGHT FREEZE WILL OCCUR TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING. GUSTY SOUTH WINDS WILL DEVELOP OVER SOUTHEAST KANSAS AND WESTERN MISSOURI ON WEDNESDAY WITH AN ELEVATED FIRE WEATHER RISK POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED IN THE NEXT SIX HOURS FOR MOST LOCATIONS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Local storm report, Apr 13, 5:53 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
553 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND GST 3 WNW CARL JUNCTION 37.19N 94.62W
04/13/2014 M62 MPH JASPER MO TRAINED SPOTTER
&&
DSALocal storm report, Apr 13, 5:54 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND GST 3 WNW CARL JUNCTION 37.19N 94.62W
04/13/2014 M62.00 MPH JASPER MO TRAINED SPOTTER
&&
DSALocal storm report, Apr 13, 6:03 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
603 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND GST 3 WNW CARL JUNCTION 37.19N 94.62W
04/13/2014 M62.00 MPH JASPER MO TRAINED SPOTTER
0553 PM TSTM WND GST WEBB CITY 37.15N 94.48W
04/13/2014 E61.00 MPH JASPER MO ASOS
JOPLIN AIRPORT
&&
DSALocal storm report, Apr 13, 6:25 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
625 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL 1 S LOCKWOOD 37.37N 93.95W
04/13/2014 E0.75 INCH DADE MO PUBLIC
RELAYED THROUGH COUNTY DISPATCH.
&&
DSALocal storm report, Apr 13, 6:36 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
636 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM TSTM WND GST LOCKWOOD 37.39N 93.95W
04/13/2014 M67 MPH DADE MO CO-OP OBSERVER
&&
DSALocal storm report, Apr 13, 6:49 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
649 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM TSTM WND GST HUMANSVILLE 37.79N 93.58W
04/13/2014 E60 MPH POLK MO EMERGENCY MNGR
&&
LINDENBERGThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 3:41 AM CDT | Freeze Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 11 hr |
| Apr 13, 3:07 PM CDT | Freeze Warning | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 42 hr |
| Apr 13, 5:10 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 50 min |
| Apr 13, 5:39 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton | 51 min |
| Apr 13, 5:54 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Hickory, Polk, St. Clair, Vernon | 66 min |
| Apr 13, 6:15 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Barton, Cedar, Christian, Dade, Greene and 5 more | 60 min |
| Apr 13, 6:36 PM CDT | Tornado Warning | SGF | Cedar, Polk | 24 min |
| Apr 13, 6:48 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald, Newton, Stone | 57 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.